# SDR QXEA2025040800108

- Difficulty date: March 12, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N626QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000669
- Aircraft time: 20,003 hours, 13,321 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR SEAT TRACK AT FIGURES 20 AND 21 HAVE DAMAGE. BLENDED DAMAGE AND MATERIAL LOSS FOUND TO BE OUT OF LIMITS.  REPLACED SEAT TRACK IAW SRM 51-40-08.
